Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 84, Issue 4, 2009
Metadata
 

Constraints on exact Lagrangians in cotangent bundles of manifolds fibered over the circle
Mihai Damian
pp. 705–746
Abstract | Full-Text PDF (361 KB) | Metadata

The length of the second shortest geodesic
Alexander Nabutovsky and Regina Rotman
pp. 747–755
Abstract | Full-Text PDF (146 KB) | Metadata

Configurations of saddle connections of quadratic differentials on ℂℙ1 and on hyperelliptic Riemann surfaces
Corentin Boissy
pp. 757–791
Abstract | Full-Text PDF (419 KB) | Metadata

Some topological properties of quotients modulo semisimple algebraic groups
R. V. Gurjar
pp. 793–806
Abstract | Full-Text PDF (165 KB) | Metadata

The structure of homotopy Lie algebras
Yves Félix, Steve Halperin and Jean-Claude Thomas
pp. 807–833
Abstract | Full-Text PDF (218 KB) | Metadata

Intersection de sous-groupes et de sous-variétés III
Gaël Rémond
pp. 835–863
Abstract | Full-Text PDF (269 KB) | Metadata

Periodic orbits of twisted geodesic flows and the Weinstein–Moser theorem
Viktor L. Ginzburg and Başak Z. Gürel
pp. 865–907
Abstract | Full-Text PDF (409 KB) | Metadata

Stable classical groups and strongly torsion generated groups
A. J. Berrick and M. Matthey
pp. 909–928
Abstract | Full-Text PDF (213 KB) | Metadata